# SDR F3LA2015062201137

- Difficulty date: June 17, 2015
- Submitted: June 22, 2015
- Operation: Air carrier
- Aircraft: N922FR
- Make and model: Airbus A319-111
- Aircraft serial: 2012
- Aircraft time: 41,514 hours, 20,554 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D5348001921795
- Condition: Cracked
- Location: Fuselage
- Part time: 41,514 hours, 20,554 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT DUE C8 CHECK, DISCREPANCY.  MAIN CABIN RT TRAY WEB IS CRACKED 4'' AFT OF FRAME 68 RT.  R & R CRACKED TRAY WEB IAW SRM 51-42-11 PAR 6 7 13.  ACFT DUE OUT OF C CHECK 06 23 2015.
